• question-icon

    What causes nervousness and increased heart rate after taking Methamphetamine?

default
Posted on Thu, 3 Aug 2017 in General Health
Question: hello again this is XXXXXXX I am fowling up from last week I took the meth by accident ....just had a few more questions , my headaches are gone and head pressure is gone unless I bend right over feeling a lot better .. the head feels a little stuffy yet though.. the nervousness comes in the morning still but doesn't last, heart rate is little fast .will this subside in another week iam thinking ? ,,Iam taking vitamins Omaga 3 ,vit C 1000, vit B complex , multi vit. and, magnesium bia glycinate to help with the nervousness Is this okay? iam eating vegies and lots of fruits and lots of water tiring to flush the impurities like you said to do ...question I would like to go on a herbal detox for 2 weeks can I start now or should I wait till the symptom's subside ..


i shouldn't say all the head pressure is gone it comes and goes my blood pressure is 140 over 90 -100 kinda fluctuates was 130 over 80 yesterday heart rate around 70 75 beats i just only check it in the afternoons when I am around the machine... will this subside as well ,?
doctor
Answered by Dr. Ashok Kumar Dash 7 hours later
Brief Answer:
nervousness likely anxiety neurosis. . lifestyle change and counseling

Detailed Answer:
It will subside.You are having anxiety neurosis.Medicine you are taking will not help to subside nervousness.Yoga and meditation may help you.You can consult naturopathy expert and clinical psychologist for counselling. Lifestyle changes are required. Increase socialisation and develop reading habits. BP is alright and there is no fluctuation. Monitoring is required. Exclude diabetes and hypertensive profile Consult physician for proper medication and diet control like restricted salt diet.Be physically active,take regular morning walk.Yoga and meditation may help you.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Ashok Kumar Dash 16 hours later
yes feeling a lot better today this will take a while to heal for a dumb mistake , will be changing life style , eye opener to the world of drugs ,, cant believe people do this.. I have started yoga meditation and it is very relaxing , thank you for your help very grateful
doctor
Answered by Dr. Ashok Kumar Dash 8 hours later
Brief Answer:
happy to learn improvment and you got improvement by yoga and meditation.

Detailed Answer:
It is good that you're feeling better. Still good that you get relaxation by doing yoga and meditation.Yoga is now international and people of all countries are doing this process.Mental relaxation is very important. Thanks for your gratefulness follow this practice life long. You can attend coaching center and learn new technique as it can be modified according to your age. In some systemic disease there are some contradiction.Which has to observed.Addiction to meth is troublesome, you are under its command. It provokes the desire but takes away from action. But do not loose heart always you can over come this problem. Lead a clean and healthy life.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Ashok Kumar Dash

Ophthalmologist

Practicing since :1969

Answered : 12704 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Magnesium

doctor1 MD

Hi I am 26 years .. suffering from RA i was diagnosed 10 yrs. back. I am currently taking folitrax 5 mg and folvite 20 mg on weekends and HCQS 20...

doctor1 MD

Dear Sir, My Mother had an convulsion 3 months back & it was diagnised as Meninzioma & Surgery was done. Since then.she was using EPTOIN 100 mg...

doctor1 MD

Hello Sir I have had kidney stone operation twice one in 2008 and then in 2012.. I had 14 stones in 2008 and 6 in 2012.. both the times i got...

doctor1 MD

I had a surgery for occipital meningioma 15 years ago. I was prescribed 200 mg Zeptol CR tad. Due periodic occurence of seizure, Dr gradually...

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have...

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since...

Get personalised answers from verified doctor in minutes across 80+ specialties

120 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar Dash
  • Q - What causes involuntary eye movements after a vertigo attack?

  • Q - Is Motrin intake safe for viral fever with conjunctivitis?

  • Q - Suggest treatment for trichiasis with cataract in one eye

  • Q - Suggest treatment to cure eye infection

  • Q - What is a green mole in the eye?

  • Q - What causes irritation and itching on eye lids with thread like discharge?

  • Q - Suggest treatment for retinal tear

  • Q - What causes bleeding eye?

  • Q - What causes experiencing a shadow in right eye that twitches right to left?

  • Q - What causes blurred vision of one eye with history of cataract surgery?

backtotop2